# SDR SWAA2025071089127

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 32,598 hours, 15,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT OUTBOARD FLASH LIGHT INOPERATIVE.  R&R FLASHLIGHT & BATTERY PER AMM 25-64-00.
